my mom has HEP C from a blood donation,yeeears ago... back in the 50's & 60's.her HERSHEY MEDICAL dr said that,back then they didn't have "best practices".when she was in fl... she had a dr put her on the INTERFURON program... and it damn near killed her.she has beenseeing a gastro dr in chambersburg & under verrry good care at HERSHEY MEDICAL.she also has cists on her pancreas,that they have been dealing with... & her bile duct is blocked,leading to the liver. :-(.aaand the liver has been retaining fluid as well.it's just a stressful situation... not just for her... but me as well.i am ONLY 43... lol.but i am not as strong as i need to be... my brother kicked her out,back in '04 just after i moved here.she had gotten sick & couldn't work no more.(she had no money coming in... etc.)4 YEARS went by,before i found out.i am doing my best to help her through this... when i don't understand something... i just GOOGLE it... lol..:-).
So sorry to hear what your Mom is going through. I personely have not heard that nose bleeds are a side affect of HARVONI and I have not seen it listed online websites that I know of. I know myself that I sometimes would rather talk to someone who is going through the treatment as oppose to the Doctors ... But in this case what with all you mothers additional health issues and to be on the safe side ... you should contact your mothers Doctor and get a professional opinion. Good luck!
Hi richard89471 -- so sorry to hear of your troubles. I was treated with different meds but if I remember correctly -- when I had nose bleeds I believe was when I was very anemic. I also think it best to contact your mom's doctor -- hopefully they will check her blood to make sure she's strong enough to handle this treatment being that she has so many other issues..
Will watch for your post to see how you're both doing..
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2014 • 1 answer
Posted 8 Mar 2015 • 36 answers
I'm planning on starting Harvoni soon. Need to plan the timing because of side effects. I'm 53, have
Posted 8 Mar 2015 • 3 answers
Posted 18 Jun 2015 • 2 answers
Posted 18 Feb 2016 • 3 answers